# SDR AWXA9900398

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Condition: Malfunctioned
- Location: Cabin
- Part time: 39,448 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR-TURNBACK, AFTER T/O CABIN AUTO INOP MSG AND A/C WAS NOT PRESSURIZING WITH NR 1 SWITCHED TO AUTO CONT NR 2, NO CHANGE.  MANUAL CONTROL OF OUTFLOW VALVE WORKED OK.  RETURNED TO PHX.  REMOVED AND REPLACED NR 1 AND NR 2 CABIN PRESS CONTROLLERS IAW 21-31-04 AND CABIN PRESS OUTFLOW ACTUATOR IAW 21-31-04.  TT FOR CONTROLS 0081408 S/N 02400-0008957, S/N 07766. TT OUTFLOW ACT 0083127, S/N 04758.  (M)
